Facebook Pixel

Prolonged period after taking NextChoice Pill

By September 21, 2012 - 1:56pm
Rate This

I took NextChoice Pill together as one dose. I began my period a week after on thursday, but i am still experiencing very light bleeding and it has been a week and a day later (today is friday). is having a longer period normal? and what is the cause of this? Please answer. Thank You,

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?


Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!